# SDR 99ZZZX2048

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2606
- Make and model: Cessna 650
- Aircraft serial: 6500194
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99140807
- Condition: Failed
- Location: Nlg Ww
- Part time: 913 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A HARD LEFT YAW AT V1, FOLLOWED BY POSITIVE AIRCRAFT CONTROL TO ROTATION.  GEAR HANDLE WAS LOCKED IN THE DOWN POSITION AFTER TAKEOFF.  DIVERTED AIRCRAFT TO CESSNA NY SERVICE CENTER.  APPROACH AND LANDING WAS NORMAL, HOWEVER, NOSE TIRE WAS BADLY SCUFFED TO THE CORE.  TECHNICIANS FOUND THE NOSE POWER STEERING UNIT FAILED THE CENTERING SPRING TEST AND BINDING ON THE UNIT.  REPLACED NOSE STEERING UNIT.
